# SDR DL76S040762

- Difficulty date: August 13, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N121DE
- Make and model: Boeing 767332
- Aircraft serial: 23435
- Aircraft time: 55,773 hours, 27,085 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: B767300ERN
- Part serial: DL1298
- Condition: Damaged
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

LEFT NOSE TIRE DAMAGED, MISSING A LARGE PIECE OF RUBBER.  REPLACED LEFT NOSE TIRE ASSY.
